# SDR AALA20111102TUL09

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 35,404 hours, 16,791 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 1 SEAT TRACK GALLEY MOUNT OUT OF LIMITS.  INSTALLED NEW G-4 GALLEY MOUNT TO NUMBER 1 SEAT TRACK PER AARD 51-10-00-5.
